Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

right lower abdominal pain

i am male and i haveright lower abdominal quadrant pain continuesly since last 1 - 1.5 yrs.. i drink 3-4 times in a week approx 90ml - 135ml alchol each time .. i has visited to doctor 7-8 months ago he gave me some medicines for a week with albansazole .. and then changed for next week. mean while i got sonography done of the abdomen , there where no symptoms of kidney stone or appendix. and doctor told me it could be gastric or muscular pain .. and will get well .. but m still having the pain.. Can some Doctor please suggest what could be the problem..
Asked On : Mon, 22 Feb 2010
Answers:  1 Views:  646
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  Anonymous's Response

Hi.. Probably you may have to consider consulting a gastroenterologist to see if the pain is from a gut problem.. It could be related to the stress and anxiety as well if you have been constantly stressed out.. An examining doctor may be able to provide you more details of what might be the cause..

Answered: Tue, 23 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor